Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 299, NWS North Platte, NE

September 5, 2016Custer County, Lincoln County, Logan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 5, 2016, 9:23 PM CDT for Custer County, Lincoln County, Logan County, Nebraska. It was in force for 17 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2016, 9:23 PM CDT (02:23 UTC)
Expired
Sep 5, 2016, 9:40 PM CDT
In force
17 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Custer County, NE, Lincoln County, NE, Logan County, NE

The radar

The North Platte radar (KLNX), 69 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 9:24 PM CDTHAIL 19 Ne North Platte, NETIME ESTIMATED...QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 5, 7:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.4 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
2495 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

949 
WUUS53 KLBF 060223
SVRLBF
NEC041-111-113-060315-
/O.NEW.KLBF.SV.W.0299.160906T0223Z-160906T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 PM CDT MON SEP 5 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  NORTH CENTRAL LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...
  SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 1015 PM CDT

* AT 923 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHEAST OF NORTH PLATTE AIRPORT...OR 13 MILES NORTHEAST OF NORTH
  PLATTE... MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  STAPLETON...ARNOLD...GANDY...LOGAN...SHANKLIN BLUFF...HOAGLAND AND
  TARBOZ LAKE.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 225 AND 248.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4117 10057 4122 10072 4164 10050 4149 10010
TIME...MOT...LOC 0223Z 207DEG 30KT 4126 10057 

HAIL...1.25IN
WIND...60MPH
 
$$

JACOBS
2 follow-up statements
279 
WWUS53 KLBF 060235
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
935 PM CDT MON SEP 5 2016

NEC041-111-113-060315-
/O.CON.KLBF.SV.W.0299.000000T0000Z-160906T0315Z/
CUSTER NE-LINCOLN NE-LOGAN NE-
935 PM CDT MON SEP 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WESTERN CUSTER...NORTHERN LINCOLN AND SOUTHEASTERN LOGAN
COUNTIES...

AT 935 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
GANDY...OR 8 MILES SOUTH OF STAPLETON...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STAPLETON...ARNOLD...GANDY...LOGAN...SHANKLIN BLUFF...
HOAGLAND AND TARBOZ LAKE.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 227 AND 248.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4126 10044 4134 10061 4163 10047 4149 10010
TIME...MOT...LOC 0235Z 207DEG 30KT 4135 10051 

HAIL...1.00IN
WIND...60MPH
 
$$

JACOBS
263 
WWUS53 KLBF 060240
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
940 PM CDT MON SEP 5 2016

NEC041-111-113-060249-
/O.CAN.KLBF.SV.W.0299.000000T0000Z-160906T0315Z/
CUSTER NE-LINCOLN NE-LOGAN NE-
940 PM CDT MON SEP 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CUSTER...NORTHERN
LINCOLN AND SOUTHEASTERN LOGAN COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
WEST CENTRAL...SOUTHWESTERN AND CENTRAL NEBRASKA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE.

LAT...LON 4126 10044 4134 10061 4163 10047 4149 10010
TIME...MOT...LOC 0238Z 207DEG 30KT 4139 10049 

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 6:25 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Sep 5, 6:25 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
625 PM CDT MON SEP 5 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 335 PM CDT Mon Sep 5 2016

Pesky stratus continues across far southwest and much of northern
Nebraska this afternoon. A cold front has slowed to a crawl this
afternoon and is analyzed from southwest Nebraska through central
Nebraska into southeast S Dakota. This frontal boundary is
expected to be the focus for thunderstorms, some severe, this
evening into the overnight period. The HRRR/RUC develop storms
across the far eastern CWA late this afternoon then lift the
activity to the northeast. Good shear combining with abundant low
level moisture and instability for some to become severe. The main
threat is hail and winds although if there are any outflow
boundaries which cause a localized backing of winds, there could
be a small window for a tornado threat.

Meanwhile a weak mid level disturbance crossing the rockies will
lift across the area with a chance for storms across the CWA this
evening into the overnight. These storms are likely to be elevated
and do not see as much of a severe potential, although could see
some hail. Final concern will be the stratus/fog. Persistence
looks to be a good forecast with northwest Neb to see the
development first and it should expand to the south and east
behind the front. Have included areas of fog in the forecast,
although a concern for showers to cause the fog bounce up and
down.

Tomorrow expect the stratus to persist through the day and limit
heating. Highs in the upper 60s to mid 70s for most locations,
however the front still across the far southeastern portions of
the CWA and highs could return to the 80s in the vicinity of the
boundary where there could be a little more sun.

.LONG TERM...(Tuesday night through Monday)
Issued at 335 PM CDT Mon Sep 5 2016

The main concerns this period is a marginal risk for strong to
severe thunderstorms tomorrow night with the possibility of
locally heavy rain, and then temperatures going into the extended
period. SPC has roughly the southeast half of the forecast area
in a marginal risk area in the Day 2 Outlook.

Large scale pattern in the beginning of the period is similar to
the past couple of days with a upper level trough over the
Intermountain West and a ridge over the Upper Mississippi Valley
into the Lower Great Lakes. The pattern will undergo a change over
the two day period as the aforementioned trough slowly progresses
eastward into the upper Great Lakes; meanwhile, another weak
trough will move into the Northern Rockies and western Northern
Plains. Height rises will be occurring over western and north
central NE Wednesday night into Thursday as a zonal flow sets up
by Wednesday night in the 500 hPa pattern. An inverted trough and
associated frontal boundary is expected to be present roughly
from extreme northwest KS to central NE to west central IA
extending from a surface low in northeast CO.

The forecast remains similar to the inherited forecast with rain
showers and thunderstorms anticipated to be focused near/on the
trough and boundary late afternoon and evening Wednesday. Wherein,
favorable moisture is expected to combine within a corridor of
decent instability. Vertical wind shear, 0-6 km bulk, exceeding 40
kts will be supportive of supercells with respect to storm mode in
the beginning then it's expected to transition into a convective
system. Some uncertainty in the exact location of the boundary and
trough at this point, however, hail, strong winds, and possible
locally heavy rainfall appear possible. The latter as Tuesday
night will be in a favorable moist environment with high
precipitable water, forecast to exceed 1.5” across parts of the
forecast area, decent moisture transport, and supportive steering
flow orientation. Attention then turns to convection continuing
overnight as a possibility given the support of the low level jet
developing nearby and a decent short wave trough at 500 hPa moving
southwest-northeast tomorrow night.

Wednesday, the frontal boundary and associated trough will be
south and east of the forecast area with the boundary becoming
more diffuse. Another weak surface trough expected to extend north
over the NE Panhandle. Meanwhile, a 500 hPa shortwave will move
through the forecast area Wednesday providing large scale ascent.
Wherein, the eastern half could see additional activity. The
current thinking though is that the best chances for precipitation
will be mainly across the eastern-third of the forecast area
during the afternoon. Largely dry conditions are then anticipated
Wednesday night through Thursday. Looking ahead, the next period
with increased chances for showers and thunderstorms will be in
the Thursday Night-Friday time period when the next disturbance
arrives aloft. A cold front is expected to push through and
provide lift moving about northwest to southeast late Thursday
into Friday. This will result in Friday being the coolest day as
cooler air fills in behind with highs forecast in the lower to mid
70s, except for mid to upper 70s in the extreme south and
southeast portions of the forecast area. Lows the following
morning/Friday night are expected to read in the mid to upper 40s,
except lower 40s in portions of western NE. Thereafter, dry
conditions are expected this weekend. Beginning Sunday, a long
wave trough begins to drop into the western CONUS, reaching the
Intermountain West early Monday with southwest flow prevailing
across western and north central NE again Monday with it the
possibility of increased chances of precipitation.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 625 PM CDT Mon Sep 5 2016

The main focus through Tuesday afternoon is a cold front draped
across western Nebraska. As of 06/00z, the front stretches
generally from KONL to KBBW to KOGA and is nearly stationary. Isolated
to scattered thunderstorms are possible during the evening and
night hours, tapering off after 06/06z. Ahead of the front in
southwest and central Nebraska, some storms may be strong or
severe, capable of producing erratic gusty winds, hail, and heavy
rain which may lower visby. Behind the front across northern
Nebraska, light winds and remnant moisture will likely lead to a
thick stratus deck and potentially fog overnight. The stratus may
not lift until mid to late Tuesday afternoon.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Masek LONG TERM...ET AVIATION...Masek
AVIATION...Snively
Hazardous weather outlook, Sep 5, 3:53 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
353 PM CDT MON SEP 5 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-062100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
353 PM CDT MON SEP 5 2016 /253 PM MDT MON SEP 5 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING ALONG A STALLING COLD FRONT AS IT MOVES ACROSS SOUTHWEST
AND NORTH CENTRAL NEBRASKA. THE AREA OF GREATEST CONCERN IS EAST
OF A LINE FROM IMPERIAL TO VALENTINE LINE. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN THREAT.

OVERNIGHT FOG...LOCALLY DENSE...WILL BE POSSIBLE ACROSS WESTERN
NEBRASKA. THE BEST CHANCE FOR VISIBILITIES LESS THAN 1 MILE WILL
BE ALONG AND WEST OF A NORTH PLATTE TO AINSWORTH LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING
EAST OF A LINE FROM OSHKOSH TO AINSWORTH. STORMS THAT DEVELOP
WILL BE CAPABLE OF LARGE HAIL.

THUNDERSTORMS WILL BE POSSIBLE THURSDAY EVENING INTO
FRIDAY...HOWEVER THE SEVERE THREAT IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING ALONG AND EAST OF A
BROKEN BOW TO ONEILL LINE.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Sep 5, 8:45 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT MON SEP 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             9 S EUSTIS              40.53N 100.03W
09/05/2016  M1.00 INCH       FRONTIER           NE   TRAINED SPOTTER

            WIND GUSTS TO 55 MPH.

&&

SJACOBS
Local storm report, Sep 5, 8:46 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT MON SEP 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     4 NE STOCKVILLE         40.57N 100.33W
09/05/2016  E60 MPH          FRONTIER           NE   PUBLIC

            TREES BENDING OVER FROM THE WIND. PEA SIZE HAIL ALSO
            REPORTED

&&

SNIVELY
Local storm report, Sep 5, 8:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 PM CDT MON SEP 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             S NORTH PLATTE          41.13N 100.77W
09/05/2016  M1.00 INCH       LINCOLN            NE   PUBLIC

&&

SJACOBS
Local storm report, Sep 5, 8:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 PM CDT MON SEP 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND GST     10 S NORTH PLATTE       40.99N 100.77W
09/05/2016  E50 MPH          LINCOLN            NE   NWS EMPLOYEE

            IN ADDITION TO WINDS...VERY HEAVY RAIN AND SMALL HAIL.

&&

MOLDAN
Special weather statement, Sep 5, 9:04 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT MON SEP 5 2016

NEZ038-060245-
CUSTER NE-
904 PM CDT MON SEP 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 945
PM CDT...

AT 903 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CALLAWAY...OR 12 MILES SOUTHWEST OF BROKEN BOW...MOVING
NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...CALLAWAY...MERNA...WEISSERT...VICTORIA SPRINGS STATE
RECREATION AREA...LILLIAN...ROUND VALLEY...WALWORTH AND GATES.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 104 AND 114.
 HIGHWAY 2 BETWEEN MILE MARKERS 264 AND 284.
 HIGHWAY 92 BETWEEN MILE MARKERS 269 AND 273.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
CENTRAL NEBRASKA.

LAT...LON 4121 9978 4132 9998 4173 9969 4159 9923
TIME...MOT...LOC 0203Z 217DEG 32KT 4132 9984

SNIVELY/CDC
Local storm report, Sep 5, 9:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
907 PM CDT MON SEP 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             3 W MAXWELL             41.08N 100.58W
09/05/2016  M1.00 INCH       LINCOLN            NE   TRAINED SPOTTER

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 7:26 PM CDTSpecial Weather StatementLBFHayes49 min
Sep 5, 7:37 PM CDTSevere Thunderstorm WarningLBFFrontier38 min
Sep 5, 7:43 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes47 min
Sep 5, 8:11 PM CDTSevere Thunderstorm WarningLBFFrontier49 min
Sep 5, 8:27 PM CDTSevere Thunderstorm WarningLBFFrontier48 min
Sep 5, 8:35 PM CDTSpecial Weather StatementLBFLincoln25 min
Sep 5, 8:47 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln43 min
Sep 5, 8:53 PM CDTSevere Thunderstorm WarningLBFFrontier52 min
Sep 5, 9:04 PM CDTSpecial Weather StatementLBFCuster41 min
Sep 5, 9:38 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup18 min
Sep 5, 9:49 PM CDTSpecial Weather StatementLBFCuster41 min
Sep 5, 10:07 PM CDTSpecial Weather StatementLBFLincoln38 min
Sep 5, 10:08 PM CDTSpecial Weather StatementLBFLincoln52 min
Sep 5, 10:48 PM CDTSpecial Weather StatementLBFLogan42 min
Sep 5, 11:02 PM CDTSpecial Weather StatementLBFCuster28 min
Sep 5, 11:26 PM CDTSpecial Weather StatementLBFWheeler34 min
Sep 5, 11:29 PM CDTSpecial Weather StatementLBFCuster31 min
Sep 5, 11:51 PM CDTSpecial Weather StatementLBFGarden39 min
Sep 6, 12:14 AM CDTSpecial Weather StatementLBFCherry46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.